# SDR ASMF200510005

- Difficulty date: October 6, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 46,559 hours, 32,153 cycles
- Engine: Pwa JT8D219
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Slats
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING SLATS EXTENSION, AIRPLANE TURNED TO LT 5 AND LT WING DOWN CONDITION, IT ENDS ONCE TAKEOFF LIGHT ILLUMINATED, AFTER SLATS EXTENSION PROCESS. AIRPLANE WAS SENT TO HANGAR AND SLATS / FLAPS SEQUENCE MECHANISM AND BUS CABLE CONDITION WERE CHECKED, TESTED CORRECT. IN NEXT FLIGHT CAPTAIN REPORTED SAME CONDITION, SO DURING OVERNIGHT CHECK EXCESSIVE WEAR WAS DETECTED IN SLAT ZERO OF RT WING. INTERCONNECTION PINS OF SLATS 0 AND 1 WERE REPLACED IAW MM 27-80-01. ADJUSTMENTS OF FLAP FIXED VANE BOTH SIDES, FLAP/SLAT SEQUENCE MECHANISM WERE VERIFIED. FLAPS CONTROL SYSTEM OF BOTH SIDES WAS TESTED IAW MM 27-51-03, 27-50-00 AND 27-81-02, ALL CORRECT.
